MAUDE Adverse Event Report: PRECISION SPINE, INC. INTERVERTEBRAL BODY FUSION DEVICE; INTERBODY CAGE ASSEMBLY, CAGE

PRECISION SPINE, INC. INTERVERTEBRAL BODY FUSION DEVICE; INTERBODY CAGE ASSEMBLY, CAGE
Model Number 10-C3208-13
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter occupation - other; sales representative.Evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.This report is number 2 of 3 mdrs filed for the same event (reference 3005739886-2022-00030 / 00032).
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2022, utilizing the vault alif system.The plate and cage were assembled on the back table.The set screw was torqued to assemble the plate and cage components.The assembly was then inserted into the disc space with four screws.Upon attempting to assemble the lock screw it was noted that it did not seem to fit as usual.An x-ray was then taken and it was noted the vault alif peek plate 32mm x 13mm 8 deg lordosis (10-p3208-13p) appeared to be skewed from the vault alif peek cage 32mm x 13mm 8 deg lordosis (10-c3208-13).The screws and plate/cage assembly were removed and replaced with others of the same size with no further issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 device evaluation - the 10-c3208-13 was returned w/ a hole cut into the face which mates w/ the peek plate.This may have been cut w/ a midas burr inter-operatively to aid with the cage's removal.As the complaint centers around a condition observed inter-operatively, being the plate and cage were skewed from one another, confirmation of the complaint cannot be achieved do to the lack of the inter-operative x-ray that was used to determine necessity to remove the cage.Also, the returned implants do not assist in complaint confirmation due to the damage noted.The complaint was unsubstantiated.Review of device history records (41203_10-c3208-13) found twenty-five (25) pieces of this lot released for distribution on 6/21/2022 with no deviation or anomalies.Two-year complaint history review found this to be the only complaint of this nature for any of the plate/cage part numbers in the vault alif family.This report is number 2 of 3 mdrs filed for the same event (reference 3005739886-2022-00030-1 / 00032-1).

Brand Name
INTERVERTEBRAL BODY FUSION DEVICE
Common Device Name
INTERBODY CAGE ASSEMBLY, CAGE
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key15476647
Report Number3005739886-2022-00031
Device Sequence Number14755463
Product Code OVD
UDI-Device Identifier00840019908276
UDI-Public00840019908276
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K130445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-C3208-13
Device Catalogue Number10-C3208-13
Device Lot Number41203PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown